# SDR HNAA2015042200138

- Difficulty date: April 22, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 65,688 hours, 73,478 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Damaged
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ITT WENT TO ZERO IN FLIGHT.  R & R T6 WIRING HARNESS FROM K FLANGE TO CONNECTOR AT FIREWALL IAW -8 POWER PLANT BUILD UP 71-00-02. OPS CHECKED GOOD IAW RUN UP MANUAL. OK FOR SERVICE.
